Alert archive / Indiana / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 21, NWS Indianapolis, IN

March 4, 2026Daviess County, Knox County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 4, 2026, 10:04 AM EST for Daviess County, Knox County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 4, 2026, 10:04 AM EST (15:04 UTC)
Expired
Mar 4, 2026, 10:45 AM EST
In force
41 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Daviess County, IN, Knox County, IN

The radar

The Evansville,IN radar (KVWX), 85 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 10:14 AM ESTHAIL 13 Sw Elnora, INTime estimated from radar. Power pole down. Water running over intersection of Indiana Routes 358 and 57.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2026-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2026-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
349 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

371 
WUUS53 KIND 041504
SVRIND
INC027-083-041545-
/O.NEW.KIND.SV.W.0021.260304T1504Z-260304T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1004 AM EST Wed Mar 4 2026

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Knox County in southwestern Indiana...
  Northern Daviess County in southwestern Indiana...

* Until 1045 AM EST.

* At 1004 AM EST, a severe thunderstorm was located 12 miles north of
  Washington, or 19 miles northeast of Vincennes, moving east at 35
  mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated. This storm produced half dollar size 
           hail as it passed through Oaktown.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Odon, Elnora, Plainville, Edwardsport, and West Boggs Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3881 8727 3888 8723 3887 8690 3882 8690
      3882 8692 3872 8692
TIME...MOT...LOC 1504Z 281DEG 32KT 3884 8723 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BRB
4 follow-up statements
511 
WWUS53 KIND 041516
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1016 AM EST Wed Mar 4 2026

INC083-041526-
/O.CAN.KIND.SV.W.0021.000000T0000Z-260304T1545Z/
Knox IN-
1016 AM EST Wed Mar 4 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3879 8719 3879 8720 3885 8716 3884 8714
      3887 8715 3886 8713 3887 8713 3887 8712
      3888 8712 3886 8690 3882 8690 3882 8692
      3881 8692 3874 8693
TIME...MOT...LOC 1516Z 279DEG 32KT 3883 8709 

$$

INC027-041545-
/O.CON.KIND.SV.W.0021.000000T0000Z-260304T1545Z/
Daviess IN-
1016 AM EST Wed Mar 4 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EST
FOR NORTHERN DAVIESS COUNTY...

At 1016 AM EST, a severe thunderstorm was located 12 miles north of
Washington, or 24 miles northeast of Vincennes, moving east at 35
mph.

HAZARD...Up to quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Odon, Elnora, and Plainville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3879 8719 3879 8720 3885 8716 3884 8714
      3887 8715 3886 8713 3887 8713 3887 8712
      3888 8712 3886 8690 3882 8690 3882 8692
      3881 8692 3874 8693
TIME...MOT...LOC 1516Z 279DEG 32KT 3883 8709 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BRB
614 
WWUS53 KIND 041524
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1024 AM EST Wed Mar 4 2026

INC027-041545-
/O.CON.KIND.SV.W.0021.000000T0000Z-260304T1545Z/
Daviess IN-
1024 AM EST Wed Mar 4 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EST
FOR NORTHEASTERN DAVIESS COUNTY...

At 1024 AM EST, a severe thunderstorm was located 14 miles northeast
of Washington, or 26 miles northeast of Petersburg, moving east at 35
mph.

HAZARD...Quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Odon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3879 8709 3887 8706 3886 8690 3882 8690
      3882 8692 3881 8692 3876 8693
TIME...MOT...LOC 1524Z 279DEG 30KT 3882 8702 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BRB
589 
WWUS53 KIND 041536
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1036 AM EST Wed Mar 4 2026

INC027-041545-
/O.CON.KIND.SV.W.0021.000000T0000Z-260304T1545Z/
Daviess IN-
1036 AM EST Wed Mar 4 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EST
FOR EASTERN DAVIESS COUNTY...

At 1036 AM EST, a severe thunderstorm was located 11 miles northwest
of Shoals, or 22 miles west of Bedford, moving east at 35 mph.

HAZARD...Up to quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

This severe thunderstorm will remain over mainly rural areas of
eastern Daviess County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3879 8695 3883 8695 3883 8690 3882 8690
      3882 8692 3881 8692 3878 8693
TIME...MOT...LOC 1536Z 277DEG 30KT 3881 8690 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

BRB
826 
WWUS53 KIND 041541
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1041 AM EST Wed Mar 4 2026

INC027-041551-
/O.EXP.KIND.SV.W.0021.000000T0000Z-260304T1545Z/
Daviess IN-
1041 AM EST Wed Mar 4 2026

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAVIESS COUNTY WILL
EXPIRE AT 1045 AM EST...

The storm which prompted the warning has weakened below severe 
limits. Therefore, the warning will be allowed to expire.  However, 
small hail up to penny size is still possible with this thunderstorm.

LAT...LON 3879 8695 3883 8695 3883 8690 3882 8690
      3882 8692 3881 8692 3878 8693
TIME...MOT...LOC 1541Z 281DEG 32KT 3880 8685 

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 10:02 AM EST, 2 minutes earlier. Its key messages:

  • Near daily rain and occasional thunderstorm chances this week into early next, with an additional 1 to 3 inches of rainfall likely through Saturday, will produce widespread minor to moderate flooding across central Indiana
  • A few strong to severe storms possible late today into tonight south
  • Much warmer late week into next week, with near record warmth likely Friday and potentially early next week as well
Area forecast discussion, Mar 4, 10:02 AM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1002 AM EST Wed Mar 4 2026

.KEY MESSAGES...

- Near daily rain and occasional thunderstorm chances this week into
  early next, with an additional 1 to 3 inches of rainfall likely
  through Saturday, will produce widespread minor to moderate flooding
  across central Indiana

- A few strong to severe storms possible late today into tonight south

- Much warmer late week into next week, with near record warmth
  likely Friday and potentially early next week as well

&&

.FORECAST UPDATE...
Issued at 1000 AM EST Wed Mar 4 2026

Stationary frontal zone stretched across southern portions of
central Indiana will make little progress north today under
confluent zonal flow.  Heavy to extreme rainfall up to 4.00 inches
last night has resulted in so-far widespread minor / isolated
moderate flooding...with main stem rivers continuing to rise through
the mid-week, and several more points expected to enter flood today
into Wednesday.  Brief lull in organized rain this morning is now
giving way to smaller area of showers/strong to briefly severe TSRA
entering southwestern portion of CWA, with main batch expected to
weaken while approaching the Bloomington area into the late
AM...although stronger cells may continue along CAPE gradient over
far southwestern zones.

Reduced visibilities in fog are expected to continued today, with
overall slight improvement into at least the mid-afternoon.  Patchy
dense fog near and west of Indianapolis is likely into midday.
Overall slight moderation of readings is expected today, with
staunch north-south gradient along the stationary frontal zone the
bigger story.  Highs to range from around 50 across region's
northern tier to mid-50s along I-70 to at least low 60s over
southern central Indiana.

&&

.MESOSCALE UPDATE...
Issued at 931 AM EST Wed Mar 4 2026

Thunderstorms just over the state line in Illinois have exhibited a
signature for hail up to at least nickel size. These are elevated
with just enough instability to sustain. Effective shear in this
layer is strong enough for organization/sustenance in the near-term
as they enter Knox and Sullivan counties. Downstream sustenance of a
small to marginally severe hail threat will depend on storm-scale
interactions. They may tend to propagate slightly east-southeastward
along the apparent MUCAPE gradient.

&&

.SHORT TERM (Today and tonight)...
Issued at 351 AM EST Wed Mar 4 2026

Rain continues to fall across much of central Indiana this morning,
as a stalled boundary to our south combines with deep and plentiful
moisture transport in west/southwesterly mean flow aloft. Training
of convection initiating off this boundary produced a widespread 1-3
inches of rainfall across much of the area since yesterday morning,
which has produced widespread minor flooding along small waterways
in the axis of heaviest rainfall near and a couple counties south of
the I-70 corridor, and will eventually produce widespread minor
flooding and locally moderate flooding on the main stem rivers
across southern Indiana.

Precipitable water values will remain anomalously high throughout
the short term, near or above climatological max for the time of
year, though thankfully a respite in the widespread precip should
occur much of today as the rain reinforced boundary remains to the
south and forcing for ascent weakens. However, additional rounds of
rain are expected late today into tonight as a more substantial
upper level wave and surface low approach the area. Additionally,
though convective mode is uncertain and may be quite messy, a
locally strong to severe storm is not out of the question near the
boundary across the far southern portions of the forecast area late
today into tonight, with all hazards on the table, though this will
depend heavily upon how far north the warm front progresses.

Will maintain current Flood Watch, and hold off on further watch
headlines in collab w/ neighbors. Training potential should lessen
with time as the boundary begins to shift, though any moderate or
heavy precip in the aforementioned areas where the heaviest rain has
fallen in the past 24 hours will pose at least some flash flood
risk.

Temperatures today will climb back into the 50s north to the mid 60s
south, with fairly minimal diurnal cooling tonight as the warm front
begins to push further northward with time.

&&

.LONG TERM (Thursday through Tuesday)...
Issued at 351 AM EST Wed Mar 4 2026

Periods of showers and thunderstorms will continue into late week,
though significant breaks are likely at times. The anomalous
moisture and thus hydrologic threats will remain a concern through
at least Saturday, when cold frontal passage will bring at least a
temporary end to rain chances for the latter part of the weekend.

There will be at least a conditional severe threat with this cold
front, primarily late Friday into Saturday, though this remains
highly uncertain.

Additional rainfall through Saturday may be as much as 1-3+ inches,
which could bring several main stem river points in central and
southern Indiana into moderate flood.

After a dry period late in the weekend, the early to middle portion
of next week may again turn active as deep troughing over the
western CONUS promotes strong cyclogenesis somewhere in the central
US, though significant timing and positioning differences in this
troughing, including differences in how long a southwestern US
cutoff low remains cutoff is producing substantial variation in
precip amounts and length of rainfall. Will have to keep a close eye
on this as additional substantial rainfall could worsen and expand
the ongoing minor to moderate flood situation.

Well above normal temperatures are expected throughout the long
term, with record or near record highs in the mid 70s to near 80
appearing likely on Friday. Record highs may be in danger early next
week as well.

&&

.AVIATION (12Z TAF Issuance)...
Issued at 637 AM EST Wed Mar 4 2026

Impacts:

- Widespread IFR or worse conditions likely throughout the period
- Additional showers and a few storms later today into tonight

Discussion:

Widespread rain has decreased to isolated to scattered light showers
this morning, with widespread IFR conditions in place north of a
stalled rain-reinforced warm front to our south, as moisture remains
trapped beneath the frontal inversion aloft.

Another round of rain should move into the area later today into
tonight as another upper level disturbance moves into the region. A
few thunderstorms are expected but in the absence of better
confidence regarding timing or greater coverage, will keep mention
out for now.

Winds will be less than 10KT throughout the period, and will be
variable at times, or generally easterly/southeasterly when a
coherent direction is present.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.
&&

UPDATE...AGM
SHORT TERM...Nield
LONG TERM...Nield
AVIATION...Nield
Hazardous weather outlook, Mar 4, 4:01 AM EST, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
401 AM EST Wed Mar 4 2026

INZ021-028>031-035>043-050915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-
401 AM EST Wed Mar 4 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

A few thunderstorms will be possible late today into tonight. Severe
storms are not expected, though heavy rainfall and localized flooding
will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Daily rain chances with moderate to heavy rainfall at times will
lead to increasing chances of flooding by late week.

There is also a chance for thunderstorms at times through Saturday.
A few strong storms are possible late Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but spotters are encouraged to
report rainfall amounts.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ044>049-051>057-060>065-067>072-050915-
Parke-Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-
Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
401 AM EST Wed Mar 4 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Showers and a few thunderstorms continue this morning, with a threat
for flooding. A flood watch remains in effect through 10 AM.

A few thunderstorms will be possible late today into tonight, some of
which could be strong to severe. Additionally, more rainfall could
produce renewed flooding on small streams and waterways.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Daily rain chances with moderate to heavy rainfall at times will
lead to increasing chances of flooding by late week, with widespread
minor to moderate flooding expected on main stem rivers.

There is also a chance for thunderstorms at times through Saturday.
A few strong storms are possible late Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed late today into tonight, and are also
encouraged to report rainfall amounts.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Mar 4, 9:19 AM EST, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
919 AM EST Wed Mar 4 2026

INZ060-067-041500-
Knox IN-Sullivan IN-
919 AM EST Wed Mar 4 2026

...A strong thunderstorm will impact portions of southern Sullivan
and northeastern Knox Counties through 1000 AM EST...

At 918 AM EST, Doppler radar was tracking a strong thunderstorm over
Flat Rock, or 7 miles south of Robinson, moving east at 40 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Carlisle, Oaktown, Edwardsport, Freelandville, and Pleasantville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3899 8758 3897 8724 3879 8724 3881 8752
      3885 8753 3886 8755 3888 8754 3889 8754
      3889 8753 3890 8753 3890 8752 3892 8753
      3892 8752 3896 8751
TIME...MOT...LOC 1418Z 272DEG 34KT 3890 8772

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

BRB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:05 PM ESTSpecial Weather StatementINDMarion25 min
Mar 3, 9:58 PM ESTAreal Flood AdvisoryINDClay, Morgan, Owen, Putnam13 hr
Mar 3, 10:06 PM ESTAreal Flood AdvisoryINDJohnson, Morgan, Shelby8 hr
Mar 3, 10:44 PM ESTRiver Flood WarningINDJohnson21 days
Mar 3, 10:44 PM ESTRiver Flood WarningINDBartholomew16 hr
Mar 3, 10:49 PM ESTAreal Flood AdvisoryINDDecatur, Hancock, Henry, Rush, Shelby12 hr
Mar 3, 10:53 PM ESTSpecial Weather StatementINDClay, Owen, Vigo52 min
Mar 4, 12:24 AM ESTAreal Flood AdvisoryINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more5 hr
Mar 4, 1:26 AM ESTAreal Flood AdvisoryINDBrown, Clay, Greene, Monroe, Morgan, Owen and 1 more5 hr
Mar 4, 3:57 AM ESTRiver Flood WarningINDGreene, Monroe, Owen4 days
Mar 4, 3:57 AM ESTRiver Flood WarningINDClay, Greene56 hr
Mar 4, 3:57 AM ESTRiver Flood WarningINDBartholomew, Johnson, Shelby5 days
Mar 4, 3:57 AM ESTRiver Flood WarningINDBartholomew4 days
Mar 4, 3:57 AM ESTRiver Flood WarningINDBartholomew, Jackson5 days
Mar 4, 3:57 AM ESTRiver Flood WarningINDShelby3 days
Mar 4, 5:20 AM ESTAreal Flood WarningINDBartholomew, Brown, Decatur, Johnson, Monroe, Morgan and 1 more8 hr
Mar 4, 5:55 AM ESTRiver Flood WarningINDOwen58 hr
Mar 4, 7:36 AM ESTRiver Flood WarningINDDecatur53 hr
Mar 4, 7:36 AM ESTRiver Flood WarningINDMarion44 hr
Mar 4, 7:59 AM ESTRiver Flood WarningINDJohnson3 days
Mar 4, 7:59 AM ESTRiver Flood WarningINDHendricks, Morgan5 hr
Mar 4, 9:19 AM ESTSpecial Weather StatementINDSullivan41 min
Mar 4, 9:38 AM ESTSevere Thunderstorm WarningINDGreene, Knox, Sullivan37 min
Mar 4, 10:07 AM ESTSevere Thunderstorm WarningINDDaviess, Knox38 min
Mar 4, 10:10 AM ESTDense Fog AdvisoryINDBoone, Clay, Fountain, Hamilton, Hancock, Hendricks and 9 more3 hr
Mar 4, 10:17 AM ESTRiver Flood WarningINDBartholomew21 days
Mar 4, 10:35 AM ESTSpecial Weather StatementINDMartin25 min
Mar 4, 10:38 AM ESTSpecial Weather StatementINDMartin22 min
Mar 4, 10:53 AM ESTSpecial Weather StatementINDMartin37 min
Mar 4, 12:17 PM ESTRiver Flood WarningINDMonroe, Morgan, Owen26 hr
Mar 4, 12:17 PM ESTRiver Flood WarningINDMonroe, Morgan, Owen11 hr
Mar 4, 12:17 PM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike11 days
Mar 4, 12:17 PM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike16 days
Mar 4, 1:26 PM ESTAreal Flood WarningINDBrown6 hr
Mar 4, 1:34 PM ESTFlood WatchINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 20 more22 hr
Mar 4, 6:09 PM ESTSpecial Weather StatementINDMarion51 min
Mar 4, 6:43 PM ESTSpecial Weather StatementINDMartin32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.